Advertisement

Relative cohomology of sheaves of solutions of differential equations

  • Hikosaburo Komatsu
Appendices
Part of the Lecture Notes in Mathematics book series (LNM, volume 287)

Keywords

Exact Sequence Holomorphic Function Spectral Sequence Cohomology Group Real Analytic Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    L. Ehrenpreis, A fundamental principle for systems of linear differential equations with constant coefficients and some of its applications, Proc. Intern. Symp. on Linear Spaces, Jerusalem, 1961, pp.161–174.Google Scholar
  2. [2]
    R. Godement, Topologie Algébrique et Théorie des Faisceaux, Paris, Hermann, 1958.zbMATHGoogle Scholar
  3. [3]
    A. Grothendieck, Local Cohomology, Seminar at Harvard Univ., 1961.Google Scholar
  4. [4]
    R. Harvey, Hyperfunctions and partial differential equations, Thesis, Stanford Univ., 1966, a part of it is published in Proc. Nat. Acad. Sci. U.S.A., 55 (1966), 1042–1046.Google Scholar
  5. [5]
    L. Hörmander, An Introduction to Complex Analysis in Several Variables, Van Nostrand, Princeton, 1966.zbMATHGoogle Scholar
  6. [6]
    H. Komatsu, Resolution by hyperfunctions of sheaves of solutions of differential equations with constant coefficients, Math. Ann., 176 (1968), 77–86.MathSciNetCrossRefGoogle Scholar
  7. [7]
    B. Malgrange, Sur les systèmes différentiels à coefficients constants, Séminaire Leray, Collège de France, Exposés 8 et 8a (1961–62).Google Scholar
  8. [8]
    A. Martineau, Les hyperfonctions de M. Sato, Séminaire Bourbaki, 13 (1960–61), No. 214.Google Scholar
  9. [9]
    M. Sato, Theory of hyperfunctions, J. Fac. Sci. Univ. Tokyo, 8 (1959–60), 139–193 and 387–436.MathSciNetzbMATHGoogle Scholar
  10. [10]
    G. Bengel, Das Weyl’sche Lemma in der Theorie der Hyperfunktionen, Math. Z., 96 (1967), 373–392, main results are announced in C. R. Acad. Sci. Paris, 262 (1966), Ser.A, 499–501 and 569–570.MathSciNetCrossRefGoogle Scholar
  11. [11]
    G. Björck, Linear partial differential operators and generalized distributions, Arkiv f. Mat., 6 (1966), 351–407.MathSciNetCrossRefGoogle Scholar
  12. [12]
    H. J. Bremermann, Distributions, Complex Variables and Fourier Transforms, Addison-Wesley, Reading, Mass., 1965.zbMATHGoogle Scholar
  13. [13]
    L. Ehrenpreis, Analytically uniform spaces and some applications, Trans. Amer. Math. Soc., 101 (1961), 52–74.MathSciNetCrossRefGoogle Scholar
  14. [14]
    A. Friedman, Solvability of the first Cousin problem and vanishing of higher cohomology groups for domains which are not domains of holomorphy. II, Bull. Amer. Math. Soc., 72 (1966), 505–507.MathSciNetCrossRefGoogle Scholar
  15. [15]
    H. Grauert, On Levi’s problem and the imbedding of real analytic manifolds, Ann. of Math., 68 (1958), 460–472.MathSciNetCrossRefGoogle Scholar
  16. [16]
    A. Grothendieck, Sur les espaces de solutions d’une classe générale d’équations aux dérivées partielles, J. d’Anal. Math., 2 (1952–53), 243–280.MathSciNetCrossRefGoogle Scholar
  17. [17]
    A. Grothendieck, Sur les espaces (F) et (DF), Summa Brasil. Math., 3 (1954), 57–123.MathSciNetzbMATHGoogle Scholar
  18. [18]
    E. Hille, Analytic Function Theory, II, Ginn Co., Boston, 1962.zbMATHGoogle Scholar
  19. [19]
    L. Hörmander, L2 estimates and existence theorems for the \(\bar \partial\) operator, Acta Math., 113 (1965), 89–152.MathSciNetCrossRefGoogle Scholar
  20. [20]
    H. Komatsu, Projective and injective limits of weakly compact sequences of locally convex spaces, J. Math. Soc. Japan, 19 (1967), 366–383.MathSciNetCrossRefGoogle Scholar
  21. [21]
    G. Köthe, Dualität in der Funktionentheorie, J. reine angew. Math., 191 (1953), 30–49.MathSciNetzbMATHGoogle Scholar
  22. [22]
    B. Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier, 6 (1955–56), 271–355.MathSciNetCrossRefGoogle Scholar
  23. [23]
    B. Malgrange, Faisceaux sur des variétés analytiques réelles, Bull. Soc. Math. France, 83 (1957), 231–237.CrossRefGoogle Scholar
  24. [24]
    A. Martineau, Sur les fonctionnelles analytiques et la transformation de Fourier-Borel, J. d’Anal. Math., 9 (1963), 1–164.MathSciNetCrossRefGoogle Scholar
  25. [25]
    A. Martineau, Distributions et valeurs du bord des fonctions holomorphes, Proc. Intern. Summer Course on the Theory of Distributions, 1964, Lisbon, pp.193–326.Google Scholar
  26. [26]
    V. Ptak, Completeness and the open mapping theorem, Bull. Soc. Math. France, 86 (1958), 41–74.MathSciNetCrossRefGoogle Scholar
  27. [27]
    D. A. Raikov, Completely continuous spectra of locally convex spaces, Trudy Mosk. Math. Ob., 7 (1958), 413–438 (Russian).MathSciNetGoogle Scholar
  28. [28]
    C. Roumieu, Ultra-distributions définies sur IRn et sur certaines classes de variétés différentiables, J. d’Anal. Math., 10 (1962–63), 153–192.MathSciNetCrossRefGoogle Scholar
  29. [29]
    L. Schwartz, Théorie des Distributions I et II, Hermann, Paris, 1950–51.zbMATHGoogle Scholar
  30. [30]
    J. P. Serre, Un théorème de dualité, Comm. Math. Helv., 29 (1955), 9–26.CrossRefGoogle Scholar
  31. [31]
    J. S. e Silva, Su certi classi di spazi localmente convessi importanti per le applicazioni, Rend. di Math. Roma, 14 (1955), 388–410.zbMATHGoogle Scholar
  32. [32]
    H. G. Tillmann, Darstellung der Schwartzschen Distributionen durch analytische Funktionen, Math. Z., 77 (1961), 106–124.MathSciNetCrossRefGoogle Scholar
  33. [33]
    L. Hörmander, On the theory of general partial differential operators, Acta Math., 94 (1955), 161–248.MathSciNetCrossRefGoogle Scholar
  34. [34]
    L. Hörmander, Differentiability properties of solutions of systems of differential equations, Arkiv f. Mat., 3 (1958), 527–535.MathSciNetCrossRefGoogle Scholar
  35. [35]
    L. Hörmander, Linear Partial Differential Operators, Springer, Berlin, 1963.CrossRefGoogle Scholar
  36. [36]
    F. John, The fundamental solution of linear elliptic differential equations with analytic coefficients, Comm. Pure Appl. Math., 3 (1950), 273–304.MathSciNetCrossRefGoogle Scholar
  37. [37]
    H. Komatsu, A characterization of real analytic functions, Proc. Japan Acad., 36 (1960), 90–93. A proof of Kotaké and Narasimhan’s theorem, Proc. Japan Acad., 38 (1962), 615–618.MathSciNetCrossRefGoogle Scholar
  38. [38]
    C. Lech, A metric result about the zeros of a complex polynomial ideal, Arkiv f. Mat., 3 (1958), 543–554.MathSciNetCrossRefGoogle Scholar
  39. [39]
    C. B. Morrey-L. Nirenberg, On the analyticity of the solutions of linear elliptic systems of partial differential equations, Comm. Pure Appl. Math., 7 (1954), 505–515.MathSciNetCrossRefGoogle Scholar
  40. [40]
    I. G. Petrowsky, Sur l’analyticité des solutions des systèmes d’équations différentielles, Mat. Sb., 5 (1938), 1–74.MathSciNetGoogle Scholar
  41. [41]
    J. P. Serre, Algèbre Locale, Multiplicités, Lecture Notes in Math., 11, Springer, Berlin, 1965.zbMATHGoogle Scholar
  42. [42]
    B. Malgrange, Systèmes différentiels à coefficients constants, Séminaire Bourbaki, 15 (1962–63), No.246.Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Hikosaburo Komatsu
    • 1
  1. 1.Department of MathematicsUniversity of TokyoTokyoJapan

Personalised recommendations